# SDR SWAA2022022464450

- Difficulty date: October 30, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FAIRING 193AL I/B EDGE IS CHAFED AND MULTIPLE OVERSIZED HOLES. (MARKED) / FAIRING 193AL I/B EDGE WITH CHAFING AND MULTIPLE; OVERSIZED HOLES AS MARKED WAS REPAIRED PER SWA EA# 1-753-33559 REV IR DATED 07NOV2018 AND ATS ER# 18-05109 REV IR DATED 07-NOV-2018.
